MAUDE Adverse Event Report: ESI Weco Manufacturing Group / Weco Manufacturing Group-Henrietta Salvati Operating Proctoscope

ESI Weco Manufacturing Group / Weco Manufacturing Group-Henrietta Salvati Operating Proctoscope
Model Number 15-4010
Medical Device Problem Codes Device Reprocessing Problem (1091); Use of Device Problem (1670); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
Esi-electrosurgical instrumest salvati proctoscope 15-4010: multiple product (2) arrived new, was reprocessed once each using manual cleaning with fda registered cleaning agent prepared per ifu and aami water standards; sent through fda registered washer/disinfector using a fda registered cleaning agent prepared per ifu.All device reprocessing instructions followed as required per the manufacturer ifu.Product was then packaged and sterilized with a steris fda registered autoclave at the pre-vacuum steam sterilization parameters per the device ifu at 270*f, 4-minute exposure.Once completed product was opened to be used for a patient procedure and was found to be defective.The salvati proctoscope consists of 2 pieces, an inner plastic piece and an outer metal piece.After reprocessing 1-time, the inner plastic piece could not be assembled into the outer metal piece and unable to be used.The surgeon had to used rectal retractor's instead creating a less than ideal surgical situation.No harm was done and procedure was completed.A second salvati was purchased new and the exact same issue occurred.Both salvati proctoscopes could not be used due to the inner plastic piece not fitting into the outer metal sleeve.Devices unable to be used.Inner plastic piece fit into the outer metal piece prior to reprocessing, all device reprocessing steps followed per ifu, prolystica ph neutral enzymatic detergent, the getinge washer/disinfector, and the steris amsco steam sterilizer were used per each devices ifu.Issue was reported to device manufacturer.Reference report mw6001216.Annex a: 2588, 1670, 1091.Annex e: 4582.Annex f: 4642.Annex g: 4723.This report captures salvati operating proctoscope stainless #1.

Brand Name
Salvati Operating Proctoscope
Common Device Name
Proctoscope
Manufacturer (Section D)
ESI Weco Manufacturing Group / Weco Manufacturing Group-Henrietta
MDR Report Key50302190
Report NumberMW6001215
Device Sequence Number18654134
Product Code GCF
UDI-Device IdentifierB3961540100
UDI-Public+B3961540100/$$752873/16D20260722B
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15-4010
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown